# SDR ERAA077294

- Difficulty date: November 16, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,142 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20B
- Part serial: CAE836478
- Condition: Making Metal
- Location: Eng Bay
- Part time: 6,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL, BOTH PLUGS.  FC-OP GEARSHAFT DAMAGED PN 6896437 ACTION TAKEN:  INSTALLED NEW GEARSHAFT & COMPLIED WITH CEB-A-1386 TQ METER GEAR INSPECTION .
